On the limitation of a diffusion equation model for room acoustic prediction of rooms with homogeneous dimensions

Loading...
Thumbnail Image

Publication date

2010

Contributors

Advisors

Journal Title

Journal ISSN

Volume Title

Publisher

Metrics

relationships.isProjectOf

relationships.isOrgUnitOf

relationships.isJournalIssueOf

Abstract

In recent years a model for predicting sound fields in enclosures has been proposed, based on the mathematical theory of diffusion. This model is held to be valid for predicting the late reverberation component of the impulse response, on the basis that sufficient reflection events must occur. The present work determines numerically the extent of reflections necessary for the solution of the diffusion equation model to be accurate in quasi-cubic rooms. Some preliminary numerical experiments have been carried out to determine after how many mean-free times of the impulse response, which is obtained by a geometrical-acoustic approach, gives a similar result to the solution obtained from a diffusion equation model

Description

Bibliographic citation

Escolano, J., Navarro, J. M., & López, J. J. (2010). On the limitation of a diffusion equation model for acoustic predictions of rooms with homogeneous dimensions. The Journal of the Acoustical Society of America, 128(4), 1586-1589.

Collections

Endorsement

Review

Supplemented By

Referenced By

Creative Commons license

Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivatives 4.0 Internacional